# SDR CA990308027

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: PS4GA
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 9,116 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, STEERING INOP AND LANDING GEAR DISAGREE MESSAGES ON WITH NOSE LANDING GEAR STILL DOWN.  NOSE LANDING GEAR PROXIMITY SENSORS ADJUSTED.   ALSO SENSOR P/N PS13GA.
